One jection that lasted up untill August and during that one normal period and after that one very light period. Now i have missed two periods and i am not pregnant. Can this happen? I am starting to panic. Has it damaged my overies?
Everyone's body is different, but it's common to take up to 18 months (from the point you missed your shot) to get your fertility & regular cycle back. The Manufacturer advises that even just 1 shot can cause this.
The Shot effectively put your ovaries to sleep, tricking your body into thinking it is pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2013 • 1 answer
Updated 24 Jan 2014 • 2 answers
Updated 12 Jul 2018 • 2 answers
Updated 18 Dec 2015 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Updated 3 Nov 2017 • 1 answer